I have been taking penicillin for 2 weeks for tooth abscess and sinus infection. Just noticed that stool today yesterday has bright red blood. I read that it could be the penicillin. Should I stop taking (only a few doses left). WIll blood stop when I stop taking penicillin. No family history of anything like ulcers, or colon cancer. (age 49 female)
dear you may be suffering from hemorrhoids or fissures or fistula etc. please consult your doctor he will examine and treat you accordingly.high Fiber diet, regular exercise,use syrp lactulose 30ml at night,if symptoms not improved please consult your doctor he will examine and treat you accordingly. bleeding probably not due to pencillin.just stop and meet your doctor. I think I answered to your question if you have more questions feel free to ask.
I find this answer helpful
You found this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer.
For a more detailed, immediate answer, try our premium service [Sample answer]